# SDR COMA0060891

- Difficulty date: November 6, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 12,824 hours, 12,673 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Low
- Location: Rt
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

RT IDG CAUTION MESSAGE.  SERVICED IDG WITH OIL TO PROPER LEVEL.
